# SDR RAIA201608010001

- Difficulty date: August 1, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 37,322 hours, 32,697 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER 1 INOPERATIVE IN FLIGHT.  R & R RUDDER NR 1 AND NR 2 SYS PRESSURE SWITCHES.  OPS CHECK GOOD.
